# SDR ASMF200605009

- Difficulty date: May 19, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 45,266 hours, 29,806 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Failed
- Location: A/C Bay
- Part time: 4,611 hours, 2,932 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, LEFT AIR CONDITIONING PACK WAS DETECTED WITH HIGH TEMPERATURE, CABIN SUPPLY TEMPERATURE WAS 40 DEGREES CELSIUS.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT CHECK THE LEFT TURBINE COOLING WAS REPLACED IAW MM 21-51-01, TESTED CORRECT.
